# SDR SWIA202162527

- Difficulty date: September 13, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-2 FWD INBD, AFT INBD, FWD OUTBD, AND AFT OUTBD SIDE ROLLERS WORN/STIFF.    (C-CHECK RO 11/10/2021)   INSTALLED NEW SERVICEABLE LH SLAT TRACK 1-2 FWD INBD, AFT INBD, FWD OUTBD, AND AFT OUTBD SIDE ROLLERS , REF. CRJ700 AMM 27-81-44-400-801-A01, CHECK GOOD AT THIS TIME.
